# SDR 2011F00118

- Difficulty date: April 26, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N775SL
- Make and model: Raythn G36
- Aircraft serial: E3805
- Aircraft time: 871 hours
- Engine: Cont IO550B
- Engine time: 871 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: A

## Discrepancy

04/26/2011, OWNER FLYING AIRCRAFT, RECEIVED WARNING INDICATION/OVER TEMP ON 3RD CYLINDER.  MADE UNSCHEDULED LANDING.  UPON INSP, FOUND HOLE IN TOP OF CYLINDER ADJACENT TO SPARK PLUG.  REMOVED AND REPLACED CYLINDER.  VISUALLY INSPECTED OTHER CYLINDERS- NO DISCREPANCIES NOTED.  05/12/11- AIRCRAFT FLEW 25 MORE HOURS- PILOT COMPLAINED OF BAD SMELL IN COCKPIT; INSPECTED ENGINE, PERFORMED COMPRESSION CHECK NOTED NUMEROUS COMPRESSION LEAKS FROM 5 REMAINING CYLINDERS.  (ENGINE HAD BEEN OVERHAULED AT 441 TT HOURS, NEW CYLINDERS HAD 404 HOURS ON CYLINDER NR3 AND 429 HOURS 5 REMAINING CYLINDERS).  MFG IS REPLACING ALL CYLINDERS.  CYLINDER PN: AEC631397, SN'S: 63931-05, 64015-20, 64010-04, 64506-08, 64506-12, 64526-15.
